Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On nilstable algebras


Author: Louis A. Kokoris
Journal: Proc. Amer. Math. Soc. 9 (1958), 697-701
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097433-8
MathSciNet review: 0097433
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 552-593. MR 0027750 (10:349g)
  • [2] -, A theory of power-associative commutative algebras, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 503-527. MR 0038959 (12:475d)
  • [3] -, On commutative power-associative algebras of degree two, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 323-343. MR 0052409 (14:614h)
  • [4] -, On partially stable algebras, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 430-443. MR 0092778 (19:1156f)
  • [5] -, Addendum to the paper on partially stable algebras, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 57-62. MR 0092779 (19:1157a)
  • [6] L. A. Kokoris, Power-associative commutative algebras of degree two, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 534-537. MR 0048422 (14:11f)
  • [7] -, New results on power-associative algebras, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 363-373. MR 0065543 (16:442b)
  • [8] -, Simple power-associative algebras of degree two, Ann. of Math. vol. 64 (1956) pp. 544-550. MR 0081273 (18:375h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097433-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society